advertisement
Question
Posted by: numb | 2005/12/02

Voltaren injection

Good day Doc,
On Sunday I had cut my head which resulted in stiches, however before I had the stiches I had a Tetanus shot in the left arm and a Voltaren shot in the right. after the Voltaren injection my left arm becam inflemed I checked with the doctor and she said that it was normal. I had also lost sensation around the area where the injection was given. I had assumed that sensation would return, this is not the case though. Could you please advise me whether this is normal? What could cause it?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Numb,
When you give an injection like Voltaren, the medicine itself could be irritating to the muscle cells and also pushes inbetween the muscle tissue, stretching it, which can cause inflammation. That can cause the nerves of the skin to swell and you could have temporary sensation loss in the area. It should get better within a week or so although some people have a "dull spot" for a month or two. If the area is still red and warm or if you can't move your arm properly, you should get a second doctor to look at your arm and see if everything is OK.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

6
Our users say:
Posted by: Jaylee | 2016/05/25

Last week monday i was ibvolved in amotor vehicle accident. The nurse at the hospital gave me a voltaren inj in my bum . I developed a bruise around the injection site and since then have still been experiencing pain in that area. Sometimes the pain is so bad i can barely put any pressure on the right side. And when i walk i feel as if there is a lump. Iv tried massaging it but it doesnt seem to help. Please advise.

Reply to Jaylee
Posted by: Anonymous | 2016/05/14

Iv'e had a voltaren injection about six months ago, but my bum and leg on the side I had the injection is painful and a bit stiff.

Reply to Anonymous
Posted by: zakhele | 2016/02/04

I would like to ask this following question 1.does voltaren injection has alchohol ? 2.if voltaren is mixed with bico injection, is it still the same drug? 3.

Reply to zakhele
Posted by: mark | 2015/01/27

I have pain like stiffness around my shoulder and neck so i iasked my health care provider to give me Volatren injection on my right arm. its been 4 days and its really really painful. I went to a hospital for check up and they told me it might be necrosis. i doubt because i dont have any discoloration on the site of injection.im really worried. pls enlighten me.thanks.

Reply to mark
Posted by: Anonymous | 2014/05/30

I have this ache/pain by my shoulder blade which also affected my arm, would a voltaren injection help?

Reply to Anonymous
Posted by: Anonymous | 2013/05/20

I have also received a voltaren injection onmy left arm, its been two weeks and i still have a pulling sensation, according to another doctor he mentioned i was injected in the tendon instead of my muscle, apparently voltaren injections should not be given in the arm instead only on the back side as per the doctor and Pharmacist

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement